Write a review

Skin Whitening Secondary to Steroid Injection Post-rhinoplasty

I wanted my nose straightened. After the...

I wanted my nose straightened. After the rhinoplasty I realized the doctor did absolutely nothing to straighten my nose. He made the tip smaller and it actually looks more crooked now. I will have to have it re-done after it heals.

I received a steroid injection in my nose (post-rhinoplasty). The skin is now turning white. I am wondering how long this will last. Will the area tan when I go in the sun?
Name not provided

I felt that he didn't listen to what I wanted. He didn't explain side effects very well

Was this review helpful? 1 other found this helpful

Comments (3)

What was the doctor's name if you don't mind me asking. I'm considering this surgery and I'm still researching doctors.
  • Reply
Try using Met Tathione Skin Whitening Product. It's a reduced glutathione which effectively lightens dark skin to fulfil the desire of having fair complexion.
  • Reply
The whitening of the skin from steroid injections usually last from 1-4 months. Don't worry, they usually resolve without doing anything. Sincerely, David Hansen,MD
  • Reply